Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 857161, 8 pages
http://dx.doi.org/10.1155/2014/857161
Research Article

Existence and Global Exponential Stability of Almost Periodic Solutions for a Class of Delay Duffing Equations on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 19 March 2014; Revised 31 May 2014; Accepted 4 June 2014; Published 16 June 2014

Academic Editor: Chuanzhi Bai

Copyright © 2014 Li Yang and Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on the exponential dichotomy of linear dynamic equations on time scales, we obtain some sufficient conditions for the existence and global exponential stability of almost periodic solutions for a class of Duffing equations with time-varying delays on time scales. We also present numerical examples to show the feasibility of obtained results. The results of this paper are completely new even when the time scale or and are complementary to the previously known results.